Laura’s Story

i am currently 26 with SLE Lupus, liver disease, asthma, major back problems seizures, auto immune disease, unable to walk or stand. wheelchair bound severe nerve pain and numbness and tingling that get’s worse everyday. severe back pain my body starts shaking out of no where. i took cipro a few times for UTI but didn’t have any severe symptoms till the last time 2015. i had surgery ended up having a UTI gave me cipro after having to come back from an allergic reaction to percocet and morphine caused me to have seizures again after being seizure free for 10 years. i couldn’t stay awake and don’t remember much except what my family said that they gave me cipro through IV very high dose. i was hallucinating really bad having excruciating pain in my legs and bleeding it wasn’t my period either i took it till i got out then i stopped it cause it was to much. about a month later the pain in my stomach returned and i started losing feeling with sex and started having more pain every day. i was in so much pain i couldn’t work and the seizures started getting to the point they were every minute or less and i would have a long where i wouldn’t be able to talk and lose all my strength and energy that happened 5 times in in 2015.

my memory was going on me i felt so sick all the time didn’t want to eat sometimes. then i found out i had sever fatty liver disease 84% fat that was september 2016 and my gall bladder was severely diseased and had to come out. i was very sick after i got it removed and a month after i started having bladder problems where i couldn’t control my bladder and going all the time and starting having pain again in my stomach not as bad but some pain. may 2017 i was working at out of no where i got exhausted and couldn’t stay awake i finished my shift but barely able to stay awake or walk my husband had to help me to the car. next day i was extremely slow slower then a snail barely able to move and no energy. and then i couldn’t walk i went to sleep and went in a coma for a day and a half i couldn’t wake up i could hear off and on but couldn’t wake up. then i started having breathing problems while i was in the coma and started choking and shaking really bad and thought i was going to die i couldn’t catch my breath. i woke up ate a little something then went into another coma for almost 3 days and it was harder to wake from my whole body was shaking i couldn’t stay awake. since may i still haven’t got my energy back i’m exhausted and been in a wheelchair june i found out i have Auto immune disease july i found out Sle lupus.

August i started losing feeling in my feet and became tingly then my legs and worked up to my arms and hands and face. august 26th i was unable to move at all i started choking and not being able to breathe my whole body started shaking and my whole body became paralyzed i couldn’t move anything not even my mouth i couldn’t talk i was drooling and couldn’t stay awake. my entire body has been numb since until a few days ago where i started having nerve pain all the time feels like electricity is being run through me from my back , finger tips, arms, hands, legs, ankles and toes it’s to the point where i am starting to have to take pain medicine cause of how much pain i’m in. i am currently in rehab right now trying to get strength back so i can walk again i’m very weak and this pain is making it really hard. i also feel like an old person and wake up every day wondering what obstacles i’m going to face each day and will i wake up I hope your feeling better and get better my friend told me about this i never realized but it makes sense now.

7 thoughts on “Laura’s Story

  1. Laura, so sorry for everything you have gone through. I had over 30 horrific side effects from Cipro, including great difficulty breathing, vision problems, nerve damage head to toe, excruciating pain and more. These are failed chemo drugs. It is criminal that they are so ubiquitous.
    What saved me was a naturopath and nutrient IVs. You mention you have asthma. One reason I was hit so hard is that I was given prednisone AND I was on inhaled steroids for asthma. When I was gasping for breath (likely mitochondrial damage to the heart muscle) I was terrified of having an asthma attack on TOP of these other breathing problems. Yet, if I continued on the inhaled steroids I would never get better. I took a leap of faith with a new naturopath (after being thrown under the bus by a dozen MDs) and got H2O2 IVs. I weaned off the asthma inhalers after about the 6th IV. That was almost two years ago. After decades, I am no longer on asthma meds and I have experienced no asthma. I stopped the H2O2 IVs at about a dozen. I would encourage you to find an integrative MD or ND who does IVs and you may find recovery in many areas you are now dealing with, and without more harmful pharmaceuticals. (BTW I got a UTI again after I was “floxed.” An ND gave me a protocol completely free of pharmaceuticals and it took a month but I got rid of it.)

  2. Problems all sound so familiar. While I haven’t been in a coma, there were times when I may as well have been. The people selling these poisons need to be held responsible. They know what their products are doing to people, but could care less. We are disposable to them, and that is a crime. The doctors who continue to prescribe them while sticking their heads in the sand are beneath contempt. They could stop this tomorrow by getting educated and just stop prescribing! It’s lazy “medicine”, the easy way out for them. It has to stop.

    • You nailed it. It is lazy medicine. The pharmaceutical companies should be charged with crimes against humanity. The FDA is also complicit by rubber stamping approval of these toxins.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s